Free Access
Issue
RAIRO. Anal. numér.
Volume 17, Number 4, 1983
Page(s) 337 - 384
DOI https://doi.org/10.1051/m2an/1983170403371
Published online 31 January 2017
  1. O. AXELSSON, Solution of linear systems of equations : iterative methods, Sparse Matrix Techniques, V. A. Barker (editor), Lecture Notes in Mathematics 572, Springer-Verlag, 1971. [MR: 448834] [Zbl: 0354.65021]
  2. I. BABUŠKA and A. K. AZIZ, Survey lectures on the mathematical foundations of the finite element method, The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations, A. K. Aziz (Editor), Academic Press, New York, 1972. [MR: 421106] [Zbl: 0268.65052]
  3. I. BABUŠKA, The finite element method with Lagrangian multipliers, Numer. Math. 20 (1973), pp. 179-192. [EuDML: 132183] [MR: 359352] [Zbl: 0258.65108]
  4. J. H. BRAMBLE and J. E. OSBORN, Rate of convergence estimates for nonselfadjoint eigenvalue approximations, Math. Comp. 27 (1973), pp. 525-549. [MR: 366029] [Zbl: 0305.65064]
  5. J. H. BRAMBLE and L. E. PAYNE, Some Uniqueness Theorems in the Theory of Elasticity, Arch. for Rat. Mech. and Anal., 9 (1962), pp. 319-328. [MR: 143374] [Zbl: 0103.40402]
  6. J. H. BRAMBLE and L. R. SCOTT, Simultaneous approximation in scales of Banach spaces, Math. Comp. 32 (1978), pp. 947-954. [MR: 501990] [Zbl: 0404.41005]
  7. J. H. BRAMBLE, The lagrange multiplier method for Dirichlet's problem, Math. Comp. 37 (1981), pp. 1-11. [MR: 616356] [Zbl: 0477.65077]
  8. P. G. CIARLET and P. A. RAVIART, A mixed finite element method for the biharmonic equation, Symposium on Mathematical Aspects of Finite Elements in Partial Differential Equations, C. DeBoor, Ed., Academic Press, New York, 1974, pp. 125-143. [MR: 657977] [Zbl: 0337.65058]
  9. P. G. CIARLET and R. GLOWINSKI, Dual iterative techniques for solving a finite element approximation of the biharmonic equation, Comput. Methods Appl. Mech. Engrg., 5 (1975), pp. 277-295. [MR: 373321] [Zbl: 0305.65068]
  10. R. S. FALK, Approximation of the biharmonic equation by a mixed finite element method, SIAM J. Numer. Anal., 15 (1978), pp. 556-567. [MR: 478665] [Zbl: 0383.65059]
  11. R. GLOWINSKI and O. PIRONNEAU, Numerical Methods for the first biharmonic equation and for the two-dimensional Stokes problem, SIAM Review, 21 (1979), pp. 167-212. [MR: 524511] [Zbl: 0427.65073]
  12. J. L. LIONS and E. MAGENES, Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968. [MR: 247243] [Zbl: 0165.10801]
  13. M. SCHECHTER, On On $L^p$ estimates and regularity II, Math. Scand. 13 (1963), pp. 47-69. [EuDML: 165850] [MR: 188616] [Zbl: 0131.09505]
  14. R. WEINSTOCK, Calculus of Variations, McGraw-Hill, New York, 1952. [Zbl: 0049.19503]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you